# SDR DL72E954430

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Temp Controller
- Condition: Shorted
- Location: Lt Pack
- Component: 5483803
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ONCE AIRBORNE, THE LEFT PACK CONTROLLER WOULD NOT RESPOND TO MANUAL INPUTS.  EVENTUALLY THE CONTROLLER GAVE OFF SOME SMOKE AND POPPED THE MAIN CONTROL CIRCUIT BREAKER.  SELECTOR SHORTED INTERNALLY, REPLACED PANEL AND OPERATION NORMAL.
